# SDR SIMA20190220001

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 44,867 hours, 40,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOP. REMOVED AND REPLACED OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A AND AMM 33-50-10-400-801-A. OPS CHECK GOOD. NO MORE DEFECTS NOTED AT THIS TIME.
